Alert archive / Montana / Wind Advisories in 2011

Wind Advisory 20, NWS Billings, MT

November 9, 2011Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Nov 9, 2011, 3:14 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Nov 9, 2011, 8:00 PM MST. It was in force for 62 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2011, 3:14 PM MST (22:14 UTC)
In effect from
Nov 9, 2011, 8:00 PM MST
Expired
Nov 12, 2011, 9:43 AM MST
In force
62 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1431 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WWUS75 KBYZ 092214
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
314 PM MST WED NOV 9 2011

.HIGH PRESSURE OVER YELLOWSTONE PARK COMBINED WITH DEEPENING LOW
PRESSURE ALONG THE MONTANA FRONT RANGE WILL RESULT IN INCREASED
SOUTHWEST WINDS ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER
RIVER VALLEYS TONIGHT THROUGH EARLY SATURDAY.

MTZ065-101200-
/O.UPG.KBYZ.HW.A.0010.111110T0300Z-111111T1800Z/
/O.NEW.KBYZ.WI.Y.0020.111110T0300Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
314 PM MST WED NOV 9 2011

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
SATURDAY.

* IMPACTS: DANGEROUS CROSS WINDS CAN BE EXPECTED ALONG INTERSTATE
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES.

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE
  THROUGH FRIDAY NIGHT. WINDS WILL DECREASE SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-101200-
/O.UPG.KBYZ.HW.A.0010.111110T0300Z-111111T1800Z/
/O.NEW.KBYZ.WI.Y.0020.111110T0300Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
314 PM MST WED NOV 9 2011

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
SATURDAY. 

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER
  CREEK ROAD.

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE
  THROUGH FRIDAY NIGHT. WINDS WILL DECREASE SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
10 follow-up statements
443 
WWUS75 KBYZ 100313
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
813 PM MST WED NOV 9 2011

.HIGH PRESSURE OVER YELLOWSTONE PARK COMBINED WITH DEEPENING LOW
PRESSURE ALONG THE MONTANA FRONT RANGE WILL RESULT IN INCREASED
SOUTHWEST WINDS ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER
RIVER VALLEYS TONIGHT THROUGH EARLY SATURDAY.

MTZ065-101600-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
813 PM MST WED NOV 9 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS CAN BE EXPECTED ALONG 
  INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE 
  TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP TONIGHT AND 
  CONTINUE THROUGH FRIDAY NIGHT. WINDS WILL DECREASE SATURDAY 
  MORNING. 

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-101600-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
813 PM MST WED NOV 9 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON 
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF 
  FIDDLER CREEK ROAD. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP TONIGHT AND 
  CONTINUE THROUGH FRIDAY NIGHT. WINDS WILL DECREASE SATURDAY 
  MORNING. 

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
223 
WWUS75 KBYZ 101100
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
400 AM MST THU NOV 10 2011

.HIGH PRESSURE OVER YELLOWSTONE PARK COMBINED WITH DEEPENING LOW
PRESSURE ALONG THE MONTANA FRONT RANGE WILL RESULT IN STRONG
SOUTHWEST WINDS ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER
RIVER VALLEYS THROUGH EARLY SATURDAY.

MTZ065-102300-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
400 AM MST THU NOV 10 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS CAN BE EXPECTED ALONG INTERSTATE
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES.

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY
  NIGHT. WINDS WILL DECREASE SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. THE BEST POTENTIAL FOR THE STRONGEST WINDS WILL BE
  TONIGHT INTO FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-102300-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
400 AM MST THU NOV 10 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON 
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF 
  FIDDLER CREEK ROAD. 

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY
  NIGHT. WINDS WILL DECREASE SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. THE BEST POTENTIAL FOR THE STRONGEST WINDS WILL BE
  TONIGHT INTO FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
859 
WWUS75 KBYZ 102208
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
308 PM MST THU NOV 10 2011

.HIGH PRESSURE OVER YELLOWSTONE PARK COMBINED WITH DEEP LOW
PRESSURE ALONG THE MONTANA FRONT RANGE WILL RESULT IN STRONG
SOUTHWEST WINDS ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER
RIVER VALLEYS THROUGH EARLY SATURDAY.

MTZ065-111200-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
308 PM MST THU NOV 10 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS WILL CONTINUE ALONG INTERSTATE 90
  FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL HAZARDOUS
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY
  NIGHT. WINDS WILL DECREASE SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. STRONGEST GUSTS WILL BE LATE TONIGHT AND FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-111200-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
308 PM MST THU NOV 10 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER
  CREEK ROAD.

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY
  NIGHT. WINDS WILL DECREASE SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. STRONGEST GUSTS WILL BE LATE TONIGHT AND FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
402 
WWUS75 KBYZ 110337
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
837 PM MST THU NOV 10 2011

MTZ065-111600-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
837 PM MST THU NOV 10 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS WILL CONTINUE ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL 
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY 
  NIGHT. WINDS WILL DECREASE SATURDAY MORNING. 

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH 
  ARE EXPECTED. STRONGEST GUSTS WILL BE LATE TONIGHT AND FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-111600-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
837 PM MST THU NOV 10 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON 
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF 
  FIDDLER CREEK ROAD. 

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY 
  NIGHT. WINDS WILL DECREASE SATURDAY MORNING. 

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH 
  ARE EXPECTED. STRONGEST GUSTS WILL BE LATE TONIGHT AND FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
627 
WWUS75 KBYZ 111118
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
418 AM MST FRI NOV 11 2011

MTZ065-112330-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
418 AM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS WILL CONTINUE ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL 
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING: STRONG SOUTHWEST WINDS WILL REDEVELOP THIS MORNING AND
  CONTINUE THROUGH TONIGHT. WINDS WILL DECREASE SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. STRONGEST GUSTS WILL BE TODAY THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-112330-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
418 AM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON 
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF 
  FIDDLER CREEK ROAD. 

* TIMING: STRONG SOUTHWEST WINDS WILL REDEVELOP THIS MORNING AND
  WILL CONTINUE THROUGH TONIGHT. WINDS WILL DECREASE SATURDAY
  MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. STRONGEST GUSTS WILL BE TODAY THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
174 
WWUS75 KBYZ 112205
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
305 PM MST FRI NOV 11 2011

MTZ065-121215-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
305 PM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS WILL CONTINUE ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL 
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING: SOUTHWEST WINDS HAVE GUSTED TO NEAR 60 MPH NEAR
  LIVINGSTON TODAY. WINDS ARE EXPECTED TO STRENGTHEN AGAIN TONIGHT
  WITH GUSTS TO 70 MPH POSSIBLE. THE DANGEROUS CROSS WINDS WILL
  DECREASE SATURDAY MORNING BEHIND A COLD FRONT.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED TO CONTINUE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-121215-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
305 PM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON 
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF 
  FIDDLER CREEK ROAD. 

* TIMING: STRONG SOUTHWEST WINDS WILL STRENGTHEN AGAIN THIS
  EVENING AND WILL CONTINUE THROUGH EARLY SATURDAY MORNING. 

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. THE STRONGEST GUSTS ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
853 
WWUS75 KBYZ 120413
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
913 PM MST FRI NOV 11 2011

MTZ065-121615-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
913 PM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS WILL CONTINUE ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL 
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING: WINDS ARE EXPECTED TO STRENGTHENING THIS EVENING WITH
  GUSTS TO 70 MPH POSSIBLE THROUGH SATURDAY MORNING. THE DANGEROUS
  CROSS WINDS WILL DECREASE LATE SATURDAY MORNING BEHIND A COLD
  FRONT.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-121615-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
913 PM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON 
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF 
  FIDDLER CREEK ROAD. 

* TIMING: STRONG SOUTHWEST WINDS ARE STRENGTHENING AGAIN THIS
  EVENING WITH GUSTS TO 70 MPH POSSIBLE THROUGH SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
474 
WWUS75 KBYZ 120416 CCA
NPWBYZ

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BILLINGS MT
915 PM MST FRI NOV 11 2011

MTZ065-121630-
/O.COR.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
915 PM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: DANGEROUS CROSS WINDS WILL CONTINUE ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL 
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING: WINDS ARE STRENGTHENING THIS EVENING WITH GUSTS TO 70
  MPH POSSIBLE THROUGH SATURDAY MORNING. THE DANGEROUS CROSS WINDS
  WILL DECREASE LATE SATURDAY MORNING BEHIND A COLD FRONT.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-121630-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
915 PM MST FRI NOV 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON 
  ROADS ALONG THE BEARTOOTH FOOTHILLS. STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH OF 
  FIDDLER CREEK ROAD. 

* TIMING: STRONG SOUTHWEST WINDS ARE STRENGTHENING AGAIN THIS
  EVENING WITH GUSTS TO 70 MPH POSSIBLE THROUGH SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
803 
WWUS75 KBYZ 121044
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
344 AM MST SAT NOV 12 2011

MTZ065-121800-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
344 AM MST SAT NOV 12 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

* IMPACTS: DANGEROUS CROSS WINDS WILL CONTINUE ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. THIS WILL MAKE TRAVEL 
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING: WINDS WILL CONTINUE WITH GUSTS TO 60 MPH POSSIBLE
  THROUGH MID MORNING. THE DANGEROUS CROSS WINDS WILL DECREASE LATE
  THIS MORNING BEHIND A COLD FRONT.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

MTZ066-121800-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
344 AM MST SAT NOV 12 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

* IMPACTS: VERY STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS ON
  ROADS ALONG THE BEARTOOTH FOOTHILLS THIS MORNING. STRONGEST
  WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF
  NYE...WITH SLIGHTLY LIGHTER WINDS ALONG WEST ROSEBUD CREEK SOUTH
  OF FIDDLER CREEK ROAD.

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THIS MORNING WITH
  GUSTS TO 70 MPH POSSIBLE THROUGH MID MORNING. WINDS WILL
  DECREASE BY LATE MORNING AS A COLD FRONT MOVES THROUGH.

* WINDS: SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
SUDDEN STRONG WIND GUSTS.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
748 
WWUS75 KBYZ 121643
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
943 AM MST SAT NOV 12 2011


MTZ065-066-121745-
/O.CAN.KBYZ.WI.Y.0020.000000T0000Z-111112T1800Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
943 AM MST SAT NOV 12 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

SURFACE OBSERVATIONS ALONG WITH SPOTTER REPORTS HAVE INDICATED
THE STRONG WINDS HAVE DECREASED CONSIDERABLY DURING THE PAST
COUPLE OF HOURS. ADVISORY WINDS ARE NO LONGER ANTICIPATED.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

HTTP://WEATHER.GOV/BILLINGS

HOOLEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Nov 9, 2:39 PM MST, 35 minutes earlier.

Area forecast discussion, Nov 9, 2:39 PM MST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
239 PM MST WED NOV 9 2011

.SHORT TERM...VALID FOR THU AND FRI...

UPPER LEVEL RIDGE BUILDING OVER THE NORTHERN ROCKIES WILL BRING US
WINDY...DRY AND WARMER CONDITIONS THROUGH FRIDAY. WIND IS THE
BIGGEST CONCERN.

PRESSURES BEGINNING TO FALL IN NORTH CENTRAL MONTANA THIS
AFTERNOON. LEE SIDE TROF WILL DEEPEN TONIGHT...ALLOWING FOR GAP
FLOW TO KICK IN ALONG THE BEARTOOTH ABSAROKAS. CONDITIONS WILL
REMAIN FAVORABLE FOR STRONG DOWNSLOPE WINDS THROUGH FRIDAY
NIGHT...SO A LONG DURATION GAP WIND EVENT IS IN STORE.

STABILITY AND STRENGTH OF GRADIENT SUGGEST A SOLID ADVISORY EVENT.
MID LEVEL FLOW OUT OF THE WNW AND ON THE ORDER OF 40 KTS ARE NOT
QUITE IDEAL FOR WARNING LEVEL SPEEDS AND FEEL INGREDIENTS ARE MORE
SUGGESTIVE OF A MID TO HIGH END ADVISORY. IN ADDITION TO THIS...A
WEAK SHORTWAVE AND RESULTING PRESSURE RISE MAX THURSDAY NIGHT
SHOULD MODIFY DIRECTIONS A BIT TOO WESTERLY AT LEAST FOR A LITTLE
WHILE. FOR THESE REASONS WILL GO WITH THE ADVISORY AND MENTION
GUSTS BETWEEN 60 AND 70 MPH AT THE USUAL SPOTS...LIVINGSTON AND
NYE. LEE SIDE TROF WILL REMAIN STRONG INTO FRIDAY NIGHT...AND IN
FACT MOUNTAIN TOP WINDS OVER THE BEARTOOTHS PEAK FRIDAY NIGHT...SO
WILL HIGHLIGHT THESE AREAS THROUGH SATURDAY 18Z. ONSET OF COLD
ADVECTION WILL END THE GAP FLOW SOMETIME EARLY SATURDAY.

OTHER AREAS OF CONCERN INCLUDE HARLOWTON AND BIG TIMBER ESPECIALLY
GIVEN THE WNW FLOW ALOFT. WILL KEEP WITH GUSTS OF 45 TO 55 MPH IN
THESE AREAS FROM LATE TONIGHT THROUGH TOMORROW NIGHT...AND
AFOREMENTIONED WEAK PRESSURE RISE THURSDAY NIGHT WILL HELP SPEEDS
IN THIS CASE. WILL NEED TO KEEP WATCH OF THIS. GRADIENTS BECOME
MORE SUPPORTIVE OF PURE GAP FLOW FRIDAY AND FRIDAY NIGHT SO FEEL
BIG TIMBER AND HARLOWTON SPEEDS SHOULD DIMINISH SOME THESE
PERIODS.

COULD ALSO SEE A BRIEF PERIOD OF ENHANCED SW WINDS NEAR RED LODGE
FRIDAY NIGHT PER THE BACKED AND INCREASED MOUNTAIN TOP FLOW JUST
PRIOR TO SATURDAY MORNINGS FRONTAL PASSAGE. WILL INTRODUCE SOME
GUSTS IN THIS AREA AS WELL.

EXPECT GUSTS OF 30-40 MPH IN THE BILLINGS AREA THE NEXT COUPLE
DAYS.

OTHERWISE TEMPS WILL TURN QUITE A BIT WARMER TOMORROW AND FRIDAY
WITH HIGHS INTO THE 50S. OVERNIGHT LOWS WILL ALSO BE MILDER GIVEN
THE WIND AND HAVE RAISED LOWS ESPECIALLY ALONG AND NEAR THE
FOOTHILLS. GUIDANCE APPEARS MUCH TOO COOL FOR THIS REGIME.

NEXT CHANCE OF PRECIPITATION WILL BE LATE FRIDAY NIGHT OVER OUR
WESTERN MOUNTAINS AS FORCING FROM NEXT PACIFIC SHORTWAVE MOVES
INTO CENTRAL MONTANA.

JKL

.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...

EXTENDED PERIOD BEGINS SATURDAY IN SOMEWHAT OF A TRANSITION ZONE
BETWEEN A FLATTENING RIDGE AND AN INCOMING MID LEVEL TROUGH.
MODELS ARE IN FAIRLY GOOD AGREEMENT IN THE STRENGTH AND
POSITIONING OF THE TROUGH...WITH AN ASSOCIATED CUT OFF LOW OFF THE
SOUTHERN CALIFORNIA COAST. THE 300 MB WINDS WILL BECOME MOSTLY
NORTHWESTERLY BY SUNDAY MORNING...HELPING TO PUSH THE LONG WAVE
TROUGH EASTWARD.

SATURDAY AND SUNDAY WILL BE THE MOST UNSETTLED DAYS OF THE
EXTENDED PERIOD. OVERALL PATTERN IS VERY FAVORABLE FOR
PRECIPITATION OVER THE BEARTOOTH AND ABSAROKA RANGES.
THEREFORE...BUMPED UP POPS AND SNOW AMOUNTS TO REFLECT THIS.

MAX DAILY TEMPERATURES WILL GRADUALLY BECOME COLDER AS AN AIR MASS
MAKES ITS WAY DOWN FROM CANADA INTO CENTRAL AND EASTERN MONTANA BY
TUESDAY.

A SERIES OF SHORTWAVES WILL PROGRESS THROUGH THE REGION QUICKLY
MONDAY THROUGH THURSDAY. HOWEVER...IN LOOKING AT THE MODEL
SPECTRUM TOOL...DECIDED TO KEEP POPS A LITTLE ABOVE CLIMO THROUGH
THOSE PERIODS AS MODEL SPREAD AND CONFIDENCE SEEMED TO BE PRETTY
GOOD. MJS

&&

.AVIATION...

SOUTHWESTERLY SURFACE WINDS WILL CONTINUE TO INCREASE IN STRENGTH
TONIGHT ALONG THE BEARTOOTH FOOTHILLS AND NEAR KLVM. GUSTS MAY BE
IN EXCESS OF 60 KNOTS. OTHERWISE...EXPECTING VFR CONDITIONS
THROUGHOUT THE REST OF THE PERIOD. MJS

&&

.PRELIMINARY POINT TEMP/POPS...

    THU     FRI     SAT     SUN     MON     TUE     WED
-----------------------------------------------------------
BIL 030/055 034/055 032/047 028/047 030/040 026/040 019/032
    00/N    00/N    12/R    22/W    22/W    23/J    32/J
LVM 029/049 032/049 028/043 024/042 025/035 020/037 017/032
    00/N    00/N    12/O    23/W    33/W    33/J    42/J
HDN 017/054 022/056 025/051 025/050 027/043 023/044 020/037
    00/N    00/U    12/R    22/W    22/W    22/J    22/J
MLS 021/053 026/054 028/053 024/048 024/043 021/039 016/032
    00/U    00/U    12/R    22/W    22/W    22/J    22/J
4BQ 018/054 025/056 026/052 024/048 024/044 021/042 018/036
    00/U    00/U    02/O    22/W    22/W    22/J    22/J
BHK 018/051 024/054 028/050 020/047 022/043 021/038 015/032
    00/U    00/U    02/R    22/W    22/W    22/J    22/J
SHR 017/055 021/055 024/050 022/047 023/041 021/042 017/037
    00/U    00/U    02/O    22/W    22/W    23/J    32/J

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
      SATURDAY FOR ZONES 65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Nov 9, 2:53 PM MST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
253 PM MST WED NOV 9 2011

MTZ028-029-034-035-039>042-056-063>068-102200-
SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE-
EASTERN CARBON-NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY-
RED LODGE FOOTHILLS-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA-
BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS-
253 PM MST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG SOUTHWEST WINDS WILL DEVELOP ALONG THE UPPER YELLOWSTONE
AND UPPER STILLWATER RIVER VALLEYS TONIGHT. EXPECT GUSTS TO 65 MPH
AFTER MIDNIGHT NEAR LIVINGSTON AND NYE. STRONG CROSS WINDS CAN BE
EXPECTED ALONG INTERSTATE 90 FROM LIVINGSTON TO BIG TIMBER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG SOUTHWEST WINDS WITH GUSTS OF 60 TO 70 MPH WILL CONTINUE TO
AFFECT THE LIVINGSTON AREA AND BEARTOOTH FOOTHILLS THURSDAY
THROUGH FRIDAY NIGHT.

STRONG SOUTHWEST TO WEST WINDS WITH GUSTS OF 45 TO 55 MPH WILL
IMPACT THE BIG TIMBER AND HARLOWTON AREAS THURSDAY AND THURSDAY
NIGHT.

THOSE PLANNING TRAVEL ALONG INTERSTATE 90 FROM LIVINGSTON TO BIG
TIMBER...AND HIGHWAY 191 FROM BIG TIMBER TO HARLOWTON AND JUDITH
GAP...SHOULD BE PREPARED FOR DANGEROUS CROSSWINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ030>033-036>038-057-058-WYZ098-099-102200-
TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-NORTHERN BIG HORN-SOUTHERN ROSEBUD-
NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
253 PM MST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JKL

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 8:52 PM MSTHigh Wind WatchBYZPark, Stillwater, Sweet Grass18 hr

Nearby

Wind Advisories in Montana, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.